# SDR FDEA201104251605

- Difficulty date: April 25, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT AFT CARGO COMPARTMENT ENTRY AREA DOOR SILL  BETWEEN FRAME 62 AND FRAME 63. REPAIR EVALUATED AND FOUND FASTENERS NOT INSTALLED PER APPROVED DATA.   REPAIRED AS PER E.A. 6-5310-143890 PART 1 & E.O. 6-5100-7-5000C2 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
